# SDR ASAA2016030916255

- Difficulty date: March 9, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 58,187 hours, 32,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384422
- Condition: Corroded
- Location: Bs 747-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CARGO TRACK IS CORRODED AND EXFOLIATED AT BS 747+10 TO 867+10, RBL 13.80. ACFT GROUNDED.  REMOVED CORROSION ON AFT CARGO PIT TRACK FROM 747+10 TO 867+16 RBL 13.80 OUT OF LIMITS R & R TRACK IAW SRM 53-60-53-1A-1, 53-00-53-2R-2, AND EA 400 53EA-16893, SRM 51-40-02-0G-0.
